Wedding panic! Why does the Botox around my eyes look so weird and what can I do?
Dear Readers and Friends:
PROMISE ME – please promise me that none of you will ever try something new in the injectible or laser realm in the weeks before your wedding or a big event. It’s just too risky if it doesn’t go well. I’m sad that this happened to you. Here are some ideas to at least make it a little easier to get through this.
- It’s the Botox/Dysport UNDER the eye – not on the sides that usually causes this. Can the doctor adjust the sides a little to make it a little better. This may not help if you are not seeing much muscle action there at all;
- See a great makeup artist in your area who can help you cover/camoflauge this. This can work wonders in some cases;
- Consider buying the Jenu and really super hydrating the skin around the eye – it may help;
- In my opinion, 2 weeks away is too close and risky to try to use filler to lift the hollow space. If you bruise there, it could last for 2 weeks;
- Make sure your photographer is good, knows about the problem and can airbrush it out of your photos;
- Remember………we are so hard on ourselves……..it may be that no one else notices this…..so act confidently and you can carry it off!
- It’s one of the many special days you will have in your life so try to keep it in perspective;
- TAKE NO SELFIES – between now and then. 🙂
Hope this helps, Dr. I